# SDR V0XD20150504123

- Difficulty date: May 3, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 31,478 hours, 22,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC67033292135
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1/4 TURN FLOOR SUPPORT ANGLE AT FS 280.00 IS CORRODED.  R & R 1/4 TURN FLOOR SUPPORT ANGLE IAW SRM 51-42-06 & 51-42-13.
